* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Parameter-dependent Robust H∞ Filter Design for Uncertain Discrete-time Systems with Quantized Measurements

Ke-Zhen Han and Xiao-Heng Chang*
International Journal of Control, Automation, and Systems, vol. 11, no. 1, pp.194-199, 2013

Abstract : This paper deals with the problem of parameter-dependent robust H∞ filter design for uncertain discrete-time systems with output quantization. The uncertain parameters are supposed to reside in a polytope. The system outputs are quantized by a memoryless logarithmic quantizer before being transmitted to a filter. Attention is focused on the design of a robust H∞ filter to mitigate quantization effects and ensure a prescribed H∞ noise attenuation level. Via introducing some slack variables and using the parameter-dependent Lyapunov function, sufficient conditions for the existence of a robust H∞ filter are expressed in terms of linear matrix inequalities (LMIs). Finally, a numerical example is provided to demonstrate the effectiveness of the proposed approach.

Keyword : Linear matrix inequalities (LMIs), logarithmic quantizer, parameter-dependent H∞ filter, quantization errors.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782